| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported with a description, lens was stuck in the injector.Additional information has been requested but is not available at the time of this report.There are two medical device reports associated with this report.This is 1 of 2.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10: reflects all related report numbers associated with this product event that have been submitted at this time.